Hi Minki, it sounds like you are doing lots of good things to look after your health. It is important to talk to your doctor about the weight loss though as this may be caused by something else. Without knowing your usually weight and height it is difficult to know how significant the change is. However, 20 kg sounds like a lot, especially as most people tend to put on a little weight during the first six months on treatment.
Love the sweater and those denim accessories!
Love these jeans. The zippers and tiny distressed details are perfection!
Jules, I don!￣t know if you respond, but what!￣s the style nr of your RB? love them, xo from Europe
hope to win this amazing phone
Amazing outfit, you look gorgeous!!
I!￣ve started taking Atroiza in March,I always have this burning sensation in my feet every morning. Is this going to pass
I need help guyz iv been positive since 2011 earliest i cnt keep up wit these meds n my viral load is abt 1million sumtn dnt knw wat to du at my clinic iv been told i culd hv menegitis
§\§N, §U§a§s§O§e§s§a. §￣§N§a§U§e§U§a§O §s§N email §e§O§a§O§U §a§a§a§T§a.
i live with my partiner almost five years both of us we went for test, she was tested hiv positive and i was tested negative when went back after two months it was the same. Than im not understanding this at all?